# SDR ASAA2018052724813

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 40,592 hours, 11,836 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 5310
- Condition: Damaged
- Location: Ac Bay
- Part time: 40,592 hours, 11,836 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ACM DAMAGED. GROUNDED - YES. REMOVED AND REPLACED LT ACM REF AMM 21-51-04-400-802-002. OPS CHECK GOOD AND NO LEAKS FOUND.
